Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION ALGEBRIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4275

  • Page / 171

Export

Selection :

  • and

RESOLUBILITE LOCALE DES EQUATIONS ALGEBRIQUESILLARIONOV MA.1982; VESTN. MOSK. UNIV., SER. 1: MAT. MEH.; ISSN 0579-9368; SUN; DA. 1982; NO 3; PP. 27-29; ABS. ENG; BIBL. 5 REF.Article

VERIFICATION EXPERIMENTALE DES METHODES LINEAIRES ET NON LINEAIRES DE CALCUL DE PIEU ET DE FONDATIONS SUR UNE BASE HORIZONTALE.LUNDIN L SH.1978; IZVEST. VYSSH. UCHEBN. ZAVED., STROITEL. ARKHIT.; SUN; DA. 1978; NO 5; PP. 20-23; BIBL. 3 REF.Article

DIOPHANTINE EQUATIONS INVOLVING GENERALIZED TRIANGULAR AND TETRAHEDRAL NUMBERS = EQUATIONS DIOPHANTIENNES A NOMBRES TRIANGULAIRES ET TETRAEDRIQUES GENERALISESFRAENKEL AS.1971; IN: COMPUT. NUMBER THEORY. PROC. 2ND SCI. RES. COUNC. ATLAS SYMP. OXFORD, 1969; LONDON; ACADEMIC PRESS; DA. 1971; PP. 99-114; BIBL. 6 REF.Conference Proceedings

THE DIOPHANTINE EQUATION X3-Y2=KCOGHLAN FB; STEPHENS NM.1971; IN: COMPUT. NUMBER THEORY. PROC. 2ND SCI. RES. COUNC. ATLAS SYMP. OXFORD, 1969; LONDON; ACADEMIC PRESS; DA. 1971; PP. 199-205; BIBL. 5 REF.Conference Proceedings

A NON-TRIVIAL SOTION OF THE DIOPHANTINE EQUATION 9(X2+7Y2)2-7(U2+7V2)2=2HERRMANN O.1971; IN: COMPUT. NUMBER THEORY. PROC. 2ND SCI. RES. COUNC. ATLAS SYMP. OXFORD, 1969; LONDON; ACADEMIC PRESS; DA. 1971; PP. 207-212; BIBL. 6 REF.Conference Proceedings

THE ENUMERATION OF PERFECT FORMSLARMOUTH J.1971; IN: COMPUT. NUMBER THEORY. PROC. 2ND SCI. RES. COUNC. ATLAS SYMP. OXFORD, 1969; LONDON; ACADEMIC PRESS; DA. 1971; PP. 237-239; BIBL. 2 REF.Conference Proceedings

UNE NOUVELLE METHODE SIMPLE DE RESOLUTION DES EQUATIONS ALGEBRIQUES A L'AIDE DES CALCULATEURS ANALOGIQUESLEBEDEV AN.1972; IZVEST. VYSSH. UCHEBN. ZAVED., PRIBOROSTR.; S.S.S.R.; DA. 1972; VOL. 15; NO 5; PP. 59-62; BIBL. 7 REF.Serial Issue

ALGEBRA MANIPULATING PROGRAMS FOR STRUCTURAL ANALOGIES. = PROGRAMMES DE MANIPULATION DE L'ALGEBRE POUR LES ANALOGIES STRUCTURALESRENTON JD.1974; COMPUTERS AND STRUCT.; G.B.; DA. 1974; VOL. 4; NO 5; PP. 993-1003; BIBL. 4 REF.Article

SOLUTIONS RECURRENTES AU SENS DE BIRKHOFF DES EQUATIONS ALGEBRIQUESBRONSHTEJN IU.1973; MAT. ZAMET.; S.S.S.R.; DA. 1973; VOL. 13; NO 4; PP. 617-621; BIBL. 8 REF.Serial Issue

THE DIOPHANTINE EQUATION X3-Y2=KHALL M JR.1971; IN: COMPUT. NUMBER THEORY. PROC. 2ND SCI. RES. COUNC. ATLAS SYMP. OXFORD, 1969; LONDON; ACADEMIC PRESS; DA. 1971; PP. 173-198; BIBL. 4 REF.Conference Proceedings

CONJUGAISON DES LIGNES ET DES SURFACES REGULIERES DU PREMIER ORDRE ET PLUS DANS LES PROBLEMES GEODESIQUESSOKOLOVA MF.1982; IZVESTIJA VYSSIH UCEBNYH ZAVEDENIJ. GEODEZIJA I AEROFOTOSEMKA; ISSN 0536-101X; SUN; DA. 1982; NO 5; PP. 16-20; BIBL. 2 REF.Article

PROBLEME SPATIAL DE LA THEORIE D'ELASTICITE DE LA FLEXION D'UNE DALLE A DEUX NOYAUX ELASTIQUESSHALDYRVAN GG.1974; MEKH. TVERD. TELA, U.S.S.R.; S.S.S.R.; DA. 1974; NO 6; PP. 181-186; BIBL. 4 REF.Article

COMPUTATIONS RELATING TO CUBIC FIELDSGODWIN HJ.1971; IN: COMPUT. NUMBER THEORY. PROC. 2ND SCI. RES. COUNC. ATLAS SYMP. OXFORD, 1969; LONDON; ACADEMIC PRESS; DA. 1971; PP. 225-229; BIBL. 13 REF.Conference Proceedings

EINE ZWEISTUFIGE REDUKTIONSTHEORIE FUER ALGEBRAISCHE GLEICHUNGEN DER FORM G(Z,Z,W,W,)=0 = UNE THEORIE DE REDUCTION A 2 PAS POUR DES EQUATIONS ALGEBRIQUES DE TYPE G(Z,Z,W,W,)=0CZERNER P.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 87; PP. 109-119; BIBL. 6 REF.Article

D'UN PROBLEME CONJUGUE D'ECHANGE DE CHALEUR.BOGAENKO IN; BOJCHUK MV; TIMOFEEV YU A et al.1978; TEPLOFIZ. I TEPLOTEKH., U.S.S.R.; SUN; DA. 1978; NO 35; PP. 96-99; BIBL. 3 REF.Article

ON THE GROWTH OF SOLUTIONS OF FIRST- AND SECOND-ORDER ALGEBRAIC DIFFERENTIAL EQUATIONSSTRELITZ S.1981; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1981; VOL. 42; NO 3; PP. 375-389; BIBL. 5 REF.Article

VALUATIONS DIFFERENTIELLES. SOLUTIONS FORMELLES D'EQUATIONS DIFFERENTIELLES ALGEBRIQUES = DIFFERENTIAL VALUATIONS. FORMAL SOLUTIONS OF ALGEBRAIC DIFFERENTIAL EQUATIONSSAIDANE LOTFI.1981; ; FRA; DA. 1981; NON PAG.; 30 CM; BIBL. DISSEM.; TH. 3E CYCLE: MATH./PARIS 6/1981Thesis

MINIMAL LENGTH OF LIOUVILLE CHAIN FOR SOLUTIONS OF AN ALGEBRAIC DIFFERENTIAL EQUATIONOTSUBO S.1980; J. MATH. SOC. JPN.; ISSN 0025-5645; JPN; DA. 1980; VOL. 32; NO 4; PP. 623-629; BIBL. 9 REF.Article

METHODE DES SECANTES POUR LA RESOLUTION DES SYSTEMES D'EQUATIONS ALGEBRIQUES NON LINEAIRES. LOCALISATION DES SOLUTIONS D'UN SYSTEME D'EQUATIONS ALGEBRIQUES.RACHIDI S.1976; ; S.L.; DA. 1976; PP. (131P.); BIBL. DISSEM.; (THESE DOCT. 3E CYCLE, SPEC. ANAL. NUMER.; UNIV. SCI. MED. GRENOBLE)Thesis

NOUVELLE METHODE DE CALCUL DE LA FLEXION D'UNE COQUE CYLINDRIQUE, ENSERRANT UN CYLINDRE ELASTIQUEALEKSANDROV VM; SHATSKIKH LS.1974; IZVEST. AKAD. NAUK S.S.S.R., MEKH. TVERD. TELA; S.S.S.R.; DA. 1974; NO 5; PP. 163-166; BIBL. 2 REF.Article

DREHWELLENBERECHNUNG MIT FINITEN ORT-ZEIT-ELEMENTEN. = CALCUL D'AXES EN ROTATION AVEC ELEMENTS SPATIAUX-TEMPORELS FINISSCHOOP H.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 4; PP. 100-102; BIBL. 4 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; MUENCHEN; 1973)Conference Paper

SUR UN PROBLEME EXTREMAL CONCERNANT LES EQUATIONS ALGEBRIQUES AYANT TOUTES LEURS RACINES REELLESMOCANU C.1974; REV. ANAL. NUMER. TEOR. APROXIM.; ROMAN.; DA. 1974; VOL. 3; NO 1; PP. 103-106; ABS. FR.; BIBL. 2 REF.Article

DIFFERENTIABLE SOLUTIONS OF ALGEBRAIC EQUATIONS ON MANIFOLDSGOLDBERG SI; PETRIDIS NC.1973; KODAI MATH. SEMINAR REP.; JAP.; DA. 1973; VOL. 25; NO 1; PP. 111-128; BIBL. 9 REF.Serial Issue

RESOLUTION D'UN TYPE DE SYSTEME INFINI D'EQUATIONS ALGEBRIQUESBANTSURI RD.1973; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1973; VOL. 71; NO 3; PP. 533-536; ABS. GEORGIEN ANGL.; BIBL. 1 REF.Article

EQUATIONS DE PFAFF ALGEBRIQUESJOUANOLOU JP.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 708; 255 P.; BIBL. DISSEM.Serial Issue

  • Page / 171